# SDR CALA9600965

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Locking Bolt
- Condition: Sheared
- Location: Nlg Scissors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE HEAD SHEARED OFF OF THE LOWER LOCKING BOLT FOR THE NOSE GEAR SCISSORS.  THE NOSE GEAR LOWER TORQUE LINK, PIN AND LOCKING BOLT WERE REMOVED AND REPLACED IAW MM 32-21-04, PAGE 201 TO 206.
